MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 05414734510226; QUARTETLEADS

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 05414734510226; QUARTETLEADS
Model Number 1458QL/92
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for implant procedure.During the procedure, the left ventricular lead was unable to extend out of the inner guide sheath and was unable to be removed.The left ventricular lead was not used and a new lead was implanted.The patient was stable before, during, and after the procedure.

Brand Name
05414734510226
Common Device Name
QUARTETLEADS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9060624
Report Number2017865-2019-13762
Device Sequence Number14436799
Product Code NIK
UDI-Device Identifier05414734510226
UDI-Public05414734510226
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number1458QL/92
Device Catalogue Number1458QL/92
Device Lot NumberA000071454
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date09/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR